X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (9482) 9482
Publication (967) 967
Conference Proceeding (95) 95
Book Chapter (64) 64
Paper (61) 61
Dissertation (34) 34
Book / eBook (12) 12
Book Review (3) 3
Government Document (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4351) 4351
asymptotic-behavior (4183) 4183
mathematics, applied (4158) 4158
asymptotic behavior (3345) 3345
analysis (1101) 1101
existence (1080) 1080
asymptotic behaviour (908) 908
mathematical analysis (796) 796
stability (786) 786
equations (658) 658
asymptotic properties (608) 608
physics, particles & fields (598) 598
uniqueness (581) 581
global existence (491) 491
physics (468) 468
convergence (467) 467
mathematics, general (444) 444
mathematical models (443) 443
physics, mathematical (426) 426
applied mathematics (412) 412
differential equations (409) 409
systems (395) 395
correct asymptotic-behavior (387) 387
model (381) 381
positive solutions (359) 359
physics, atomic, molecular & chemical (358) 358
statistics & probability (343) 343
high energy physics - phenomenology (329) 329
exclusive processes (321) 321
nonlinearity (321) 321
quantum chromodynamics (311) 311
blow-up (308) 308
physics, multidisciplinary (308) 308
astronomy & astrophysics (290) 290
partial differential equations (289) 289
dynamics (288) 288
system (284) 284
decay (282) 282
navier-stokes equations (277) 277
models (273) 273
oscillation (272) 272
behavior (263) 263
high energy physics (263) 263
regularity (262) 262
approximation (261) 261
mechanics (245) 245
chemistry, physical (244) 244
diffusion (241) 241
applications of mathematics (235) 235
mathematics, interdisciplinary applications (235) 235
35b40 (231) 231
ordinary differential equations (216) 216
asymptotic behavior of solutions (213) 213
difference equations (211) 211
theorems (208) 208
physics - high energy physics - phenomenology (207) 207
phenomenology (200) 200
mathematics - analysis of pdes (194) 194
operators (193) 193
studies (190) 190
analysis of pdes (186) 186
delay (179) 179
qcd (179) 179
experiment (175) 175
weak solutions (172) 172
boundary conditions (171) 171
equation (166) 166
differential-equations (165) 165
research (164) 164
parabolic equations (163) 163
cauchy problem (161) 161
infinity (159) 159
boundary value problems (154) 154
theoretical, mathematical and computational physics (153) 153
eigenvalues (152) 152
evolution-equations (150) 150
lattice (150) 150
scattering (150) 150
evolution (149) 149
cauchy-problem (146) 146
boundedness (145) 145
energy (137) 137
dirichlet problem (132) 132
numerical analysis (131) 131
high energy physics - theory (130) 130
large time behavior (127) 127
quantum physics (127) 127
reaction-diffusion equations (126) 126
stabilization (123) 123
computer science, interdisciplinary applications (121) 121
inequalities (120) 120
physics, nuclear (120) 120
semigroups (119) 119
elliptic-equations (118) 118
mathematical methods in physics (118) 118
nonexistence (117) 117
density-functional theory (116) 116
difference and functional equations (116) 116
growth (115) 115
mathematical physics (115) 115
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (9585) 9585
Japanese (50) 50
French (48) 48
German (20) 20
Chinese (18) 18
Portuguese (7) 7
Spanish (6) 6
Dutch (5) 5
Russian (3) 3
Korean (2) 2
Esperanto (1) 1
Italian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


by Wang, S and Yuan, F
COMPUTERS & MATHEMATICS WITH APPLICATIONS, ISSN 0898-1221, 08/2019, Volume 78, Issue 3, pp. 1037 - 1050
The aim of this paper is to explore the asymptotic properties of the solutions to the Black-Scholes equation. This paper focuses on the basic properties of... 
MATHEMATICS, APPLIED | Volatility | Asymptotic behavior | Black-Scholes equation
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 04/2020, Volume 102, p. 106148
We consider a class of generalized quasilinear Schrödinger equations where is a parameter, , , , is the real function. Under mild conditions posed on and... 
Ground state | Generalized quasilinear Schrödinger equations | Asymptotic behavior
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 11/2019, p. 108413
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 08/2017, Volume 37, Issue 8, pp. 435 - 458
Journal Article
Electronic Notes in Discrete Mathematics, ISSN 1571-0653, 08/2017, Volume 61, pp. 893 - 899
Assuming that a plane partition of the positive integer is chosen uniformly at random from the set of all such partitions, we propose a general asymptotic... 
plane partition | asymptotic behavior | expectation
Journal Article
Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, ISSN 0294-1449, Volume 10, Issue 2, pp. 131 - 189
Consider the Cauchy problem u −u −F(u)=0;x∈ℝ,t>0u(x,0)=u (x);x∈ℝwhere u (x) is continuous, nonnegative and bounded, and F(u) = u with p > 1, or F(u) = e .... 
asymptotic behaviour of solutions | Semilinear diffusion equations | blow-up | MATHEMATICS, APPLIED | BLOW-UP | ASYMPTOTIC BEHAVIOR OF SOLUTIONS | HEAT-EQUATIONS | SEMILINEAR DIFFUSION EQUATIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2016, Volume 435, Issue 1, pp. 112 - 132
In this paper, we consider the extinction and asymptotic behavior of the solutions for the following -heat equation on graphs with source and interior... 
ω-heat equation | Extinction | Asymptotic behavior | Critical extinction exponent
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 08/2017, Volume 22, Issue 6, pp. 2301 - 2319
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 10/2015, Volume 48, pp. 62 - 68
This paper deals with the problem of a single-species stochastic chemostat model in which the maximal growth rate is influenced by the white noise in... 
Persistence | Stochastic chemostat model | Extinction | Break-even concentration | MATHEMATICS, APPLIED | COMPETITION | GLOBAL ASYMPTOTIC-BEHAVIOR
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 06/2015, Volume 258, Issue 12, pp. 4424 - 4442
In this paper, we study the initial boundary value problem for a class of semilinear pseudo-parabolic equations with logarithmic nonlinearity. By using the... 
Logarithmic nonlinearity | Global existence | Pseudo-parabolic equation | Asymptotic behavior | Blow-up | MATHEMATICS | INEQUALITIES | HYPERBOLIC-EQUATIONS
Journal Article
Nuclear Physics, Section B, ISSN 0550-3213, 2008, Volume 794, Issue 1, pp. 231 - 243
It is a remarkable fact that MHV amplitudes in maximally supersymmetric Yang–Mills theory at arbitrary loop order can be written as the product of the tree... 
GAUGE-THEORY AMPLITUDES | RESUMMATION | INTEGRALS | WILSON LOOPS | SUPERGRAVITY | QCD | EXPONENTIATION | SUDAKOV FORM-FACTOR | ASYMPTOTIC-BEHAVIOR | RENORMALIZATION | PHYSICS, PARTICLES & FIELDS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 11/2018, Volume 557, pp. 508 - 528
In this work we analyze the asymptotic behavior of the shape of a closed polygonal curve on the plane (which we will call -gon) whose vertexes evolve according... 
Closed polygonal | Linear flow | Asymptotic behavior | MATHEMATICS | MATHEMATICS, APPLIED | TRANSFORMATIONS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2016, Volume 261, Issue 5, pp. 2650 - 2669
This paper deals with the two-species chemotaxis system where Ω is a bounded domain in with smooth boundary ∂Ω, ; , are functions satisfying some conditions.... 
Global existence | Stability | Chemotaxis | Asymptotic behavior | MATHEMATICS | MODELS | SENSITIVITY | BOUNDEDNESS | ABSENCE | BLOW-UP | Animal behavior
Journal Article
Journal of Chemical Theory and Computation, ISSN 1549-9618, 10/2014, Volume 10, Issue 10, pp. 4432 - 4441
In recent years, several benchmark studies on the performance of large sets of functionals in time-dependent density functional theory (TDDFT) calculations of... 
LOCAL-DENSITY | EIGENVALUES | CORRECT ASYMPTOTIC-BEHAVIOR | EXCHANGE-CORRELATION POTENTIALS | IONIZATION-POTENTIALS | PHYSICS, ATOMIC, MOLECULAR & CHEMICAL | DENSITY-FUNCTIONAL-THEORY | ACETONE | CHEMISTRY, PHYSICAL | ELECTRONIC-SPECTRUM | EXCITED-STATES | RANGE
Journal Article
by Chung, HS and Ee, JH and Kang, D and Kim, UR and Lee, J and Wang, XP
JOURNAL OF HIGH ENERGY PHYSICS, ISSN 1029-8479, 10/2019, Issue 10
We consider the exclusive pseudoscalar heavy-quarkonium (eta(b, c)) production in association with a photon at future lepton colliders where the collider... 
EXCLUSIVE PROCESSES | EVOLUTION | QCD | ANNIHILATION | QCD Phenomenology | ASYMPTOTIC-BEHAVIOR | RENORMALIZATION | PHYSICS, PARTICLES & FIELDS
Journal Article
JOURNAL OF HIGH ENERGY PHYSICS, ISSN 1029-8479, 01/2009, Issue 1
The rare decay B -> K*(-> K pi)mu(+)mu(-) is regarded as one of the crucial Channels for B physics as the polarization of the K* allows a precise angular... 
BREAKING | Beyond Standard Model | CP violation | RESONANCE PHYSICS | LIGHT | ASYMPTOTIC-BEHAVIOR | EXCLUSIVE PROCESSES | QCD | BOUNDS | CONSTRAINTS | HADRONIC FORM-FACTORS | B-Physics | PHYSICS, PARTICLES & FIELDS
Journal Article
by Gu, AH and Li, DS and Wang, BX and Yang, H
JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 0022-0396, 06/2018, Volume 264, Issue 12, pp. 7094 - 7137
We investigate the regularity of random attractors for the non-autonomous non-local fractional stochastic reaction-diffusion equations in H-s(R-n) with s is an... 
EXISTENCE | MATHEMATICS | Random attractor | Pullback asymptotic compactness | PULLBACK ATTRACTORS | DYNAMICS | stochastic equation | ASYMPTOTIC-BEHAVIOR
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2015, Volume 258, Issue 5, pp. 1592 - 1617
We study the behavior of two biological populations "u" and "v" attracted by the same chemical substance whose behavior is described in terms of second order... 
Global existence | Stability | Chemotaxis | Asymptotic behavior | MATHEMATICS | EQUATIONS | BLOW-UP | Chemotherapy | Analysis | Cancer
Journal Article
Journal of Chemical Physics, ISSN 0021-9606, 05/2004, Volume 120, Issue 18, pp. 8425 - 8433
We apply the long-range correction (LC) scheme for exchange functionals of density functional theory to time-dependent density functional theory (TDDFT) and... 
EXCITATION-ENERGIES | EXCHANGE-CORRELATION POTENTIALS | CLUSTER-EXPANSION | MOLECULAR-ORBITAL METHODS | GENERALIZED-GRADIENT-APPROXIMATION | KOHN-SHAM THEORY | PHYSICS, ATOMIC, MOLECULAR & CHEMICAL | BASIS-SETS | SPECTRA | EXCITED-STATES | ASYMPTOTIC-BEHAVIOR
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2017, Volume 263, Issue 12, pp. 8467 - 8480
In this paper, we consider the radial singular solution of By using some elementary ordinary differential equation arguments, we prove the above equation... 
Biharmonic equation | Singularity | Asymptotic behavior | MATHEMATICS | CLASSIFICATION | NONLINEAR BIHARMONIC-EQUATIONS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.